# SDR AALA20130628001

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 38,813 hours, 18,556 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE IN CABIN & FUMES IN CABIN.  SMOKE DISAPPEARED AFTER RECIRCULATION FAN TURNED OFF.   EMERGENCY DECLARED FLIGHT DIVERTED AUS LANDED WITHOUT INCIDENT.  REPLACED AFT CARGO RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL.
